# SDR UALA2013021100806

- Difficulty date: February 8, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,694 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE SKIN HAS DENT, STA 800, BETWEEN STR 13R AND 14R.  MAINT TEXT: CUT OUT DAMAGED SKIN DOUBLER RPR REF ECRA 5330-04427 AND AAR EA 130078 REV IR.  RPR DOUBLER STA 790 - 803, STR 12R - 15R.
